# SDR 97ZZZM178

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- Engine: Garrtt TPE33111U
- System (JASC): 7400 · Ignition System
- Part: Auto Ignition Sw
- Part number: 31057463
- Condition: Cracked
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: E, A

## Discrepancy

OTZ-ANC - DURING CLIMB, THE CREW SMELLED BURNING OIL, IN COCKPIT.  CREW ISOLATED IT TO THE LT BLEED AIR SYS AND SHUT IT OFF.  ALSO, NOTED THE LT OIL PRESSURE DROPPING.  CREW INITIATED A PRE-PLANNED ENG SHUTDOWN USING THE ABNORM CHECKLIST. AFTER THE ENG WAS SECURED,  NOTIFIED ATC THEY HAD SHUT DOWN AN ENG AND DECLARED AND EMERG.  MADE A SUCCESSFUL SINGLE ENGINE LANDING.  CAPT NOTICED A LOT OF OIL ON THE EXT OF THE LT ENG COWLING.  MX FOUND THE LT ENG AUTO-IGNITION SWITCH BROKE OFF, WHICH CAUSED THE OIL LEAK AND THE SMOKE IN THE COCKPIT.  MX REPLACED THE SWITCH WITH A PLUG TO FERRY THE A/C FOR REPAIRS.  INSTALLED AUTO-IGNITION SWITCH.  A/C RELEASED FOR SERVICE.
